Tohoku Mathematical Journal

On transforming the class of {BMO}-martingales by a change of law

Norihiko Kazamaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 31, Number 2 (1979), 117-125.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229832

Digital Object Identifier
doi:10.2748/tmj/1178229832

Mathematical Reviews number (MathSciNet)
MR0538913

Zentralblatt MATH identifier
0425.60040

Subjects
Primary: 60G42: Martingales with discrete parameter
Secondary: 60G46: Martingales and classical analysis

Citation

Kazamaki, Norihiko. On transforming the class of {BMO}-martingales by a change of law. Tohoku Math. J. (2) 31 (1979), no. 2, 117--125. doi:10.2748/tmj/1178229832. https://projecteuclid.org/euclid.tmj/1178229832


Export citation

References

  • [1] R. R. COIFMAN AND C. FEFPERMAN, Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51 (1974), 241-250.
  • [2] C. DOLEANS-DADE AND P. A. MEYER, Integrals stochastiques par rapport aux martingale locales, Seminaire de Probabilites IV, Univ. de Strasbourg, Lecture Notes in Math. 124, Springer-Verlag, Berlin-Heidelberg-New York, (1970), 77-108.
  • [3] A. M. GARSIA, Martingale inequalities, Seminar Notes on Recent Progress, Benjamin, (1973).
  • [4] M. IZUMISAWA AND N. KAZAMAKi, Weighted norm inequalities for martingales, Thok Math. J., 29 (1977), 115-124.
  • [5] P. A. MEYER, Un cours sur les integrales stochastiques, Seminaire de Probabilites X, Univ. de Strasbourg, Lecture Notes in Math. 511, Springer-Verlag, Berlin-Heidelberg-New York, (1976), 246-400.
  • [6] J. H. VAN SCHUPPEN AND E. WONG, Transformation of local martingales under a chang of law, Ann. of Prob., 2 (1974), 879-888.